# SDR SWAA2017022212008

- Difficulty date: February 15, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 29,466 hours, 13,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Part number: 3A5000925
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT LIGHT COVER SPRING BROKEN.      R & R THE SPRING CMM.
